Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Diophantine equations and modular forms


Author: A. P. Ogg
Journal: Bull. Amer. Math. Soc. 81 (1975), 14-27
MSC (1970): Primary 10B02, 10D10, 14G05
MathSciNet review: 0354675
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. S. Cassels, Diophantine equations with special reference to elliptic curves, J. London Math. Soc. 41 (1966), 193–291. MR 0199150 (33 #7299)
  • 2. P. Deligne and M. Rapoport, Les schémas de modules de courbes elliptiques, Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, Berlin, 1973, pp. 143–316. Lecture Notes in Math., Vol. 349 (French). MR 0337993 (49 #2762)
  • 3. Max Deuring, Die Typen der Multiplikatorenringe elliptischer Funktionenkörper, Abh. Math. Sem. Hansischen Univ. 14 (1941), 197–272 (German). MR 0005125 (3,104f)
  • 4. Jun-ichi Igusa, Kroneckerian model of fields of elliptic modular functions, Amer. J. Math. 81 (1959), 561–577. MR 0108498 (21 #7214)
  • 5. Daniel Sion Kubert, Universal bounds on the torsion of elliptic curves, Proc. London Math. Soc. (3) 33 (1976), no. 2, 193–237. MR 0434947 (55 #7910)
  • 6. B. Mazur, Modular curves and the Eisenstein ideal (in preparation).
  • 7. B. Mazur and P. Swinnerton-Dyer, Arithmetic of Weil curves, Invent. Math. 25 (1974), 1–61. MR 0354674 (50 #7152)
  • 8. B. Mazur and J. Tate, Points of order 13 on elliptic curves, Invent. Math. 22 (1973/74), 41–49. MR 0347826 (50 #327)
  • 9. A. P. Ogg, Rational points of finite order on elliptic curves, Invent. Math. 12 (1971), 105–111. MR 0291084 (45 #178)
  • 10. A. P. Ogg, Rational points on certain elliptic modular curves, Analytic number theory (Proc. Sympos. Pure Math., Vol XXIV, St. Louis Univ., St. Louis, Mo., 1972), Amer. Math. Soc., Providence, R.I., 1973, pp. 221–231. MR 0337974 (49 #2743)
  • 11. A. P. Ogg, Rational points on certain elliptic modular curves, Analytic number theory (Proc. Sympos. Pure Math., Vol XXIV, St. Louis Univ., St. Louis, Mo., 1972), Amer. Math. Soc., Providence, R.I., 1973, pp. 221–231. MR 0337974 (49 #2743)
  • 12. Goro Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo, 1971. Kan\cflex o Memorial Lectures, No. 1. MR 0314766 (47 #3318)
  • 13. Hideo Wada, A table of Hecke operators. II, Proc. Japan Acad. 49 (1973), 380–384. MR 0379378 (52 #283)
  • 14. A. Weil, Sur les courbes algébriques et les variétés qui s'en déduisent, Actualités Sci. Indust., no. 1041 = Publ. Inst. Math. Univ. Strasbourg 7 (1945), Hermann, Paris, 1948. MR 10, 262.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10B02, 10D10, 14G05

Retrieve articles in all journals with MSC (1970): 10B02, 10D10, 14G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13623-8
PII: S 0002-9904(1975)13623-8